MathSciNet Relay Station
MathSciNet bibliographic data
MR775994 (86h:47071) 47D20 (47A10)
Fong, C. K.; Murphy, G. J. Averages of projections. J. Operator Theory 13 (1985), no. 2, 219–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement